# SDR ASAA0752289

- Difficulty date: November 27, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 2,877 hours, 906 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TREND DATA SHOWS AND INCREASE IN CRUISE DELTA EGT ALONG WITH A DECREASE IN TAKEOFF EGT HOT DAY MARGIN.  ACCOMPLISHED CLEANING PER MM 77-21-00 PGS 201-202.  ALL CONTACTS LOOK GOOD.  NOTE: S1 &S2 VALUES ARE NEAR 35 DEGREE DIFF LIMIT.
